Department of Mathematics
Maximizing the spectral radius of k-connected graphs with given diameter
© 2015 Elsevier Inc. The spectral radius of a graph is the largest eigenvalue of its adjacency matrix. P. Hansen and D. Stevanović (2008)  determined the graphs with maximum spectral radius among all connected graphs of order n with diameter D. In this paper, we generalize this result to k-connected graphs of order n with diameter D.
Source Publication Title
Linear Algebra and its Applications
Link to Publisher's Edition
Huang, P., Shiu, W., & Sun, P. (2016). Maximizing the spectral radius of k-connected graphs with given diameter. Linear Algebra and its Applications, 488, 350-362. https://doi.org/10.1016/j.laa.2015.09.057